# SDR USAA2011030490973

- Difficulty date: February 19, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CRACK ON RIGHT WING RIB 6 AFT FUEL PIPE APPERTURE CUTOUT AFT UPPER ATTACHMENT HOLE.  REPAIRED IAW EA 134359.
